MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO POR FMRL NC 8X120MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ECHO POR FMRL NC 8X120MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Loss of Range of Motion (2032)
Date of Event 04/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 010000663-g7 pps ltd acet shell 52e- 6578868, 010000857-g7 neutral e1 liner 36mm e-6592218, 12-115120-cer bioloxd mod hd 36mm -3 nk-2986013.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 02027, 0001825034 - 2020 - 02028.Customer has indicated that the product will not be returned to zimmer biomet for investigation, product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient complained of severe pain with activity and was diagnosed with left hip iliopsoas/flexor tendonitis, trochanteric bursitis, and abductor tendonitis 3 months¿ post implantation.No revision has been scheduled.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed via review of medical records by a health care professional.Review of the available records identified the following: a study patient had a left total hip arthroplasty, subsequently, she complained of severe pain with activity and was diagnosed with left hip iliopsoas/flexor tendonitis, trochanteric bursitis, and abductor tendonitis.Pt had pre-op history of trochanteric bursitis, and initial expected slower recovery time due to other comorbidities and medications r/t anxiety and insomnia, therapy may have been missed/delayed due to covid-19.Device history record (dhr) was reviewed and no discrepancies were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on reported event.
 
Additional Manufacturer Narrative
The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient continues to experience pain, difficulty with self-care, as well as problems with ambulation at the six month and one year follow-ups.Physical therapy pre-scribed.Outcome pending.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
ECHO POR FMRL NC 8X120MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10082980
Report Number0001825034-2020-02029
Device Sequence Number19558329
Product Code KWA
UDI-Device Identifier00880304463141
UDI-Public(01)00880304463141
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K070274
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number192008
Device Lot Number083280
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/30/2020
Supplement Date Received by Manufacturer08/20/2020
02/05/2021
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date08/20/2020
02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient Weight70